# SDR MZZA99178

- Difficulty date: September 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79745
- Make and model: Boeing 727224
- Aircraft serial: 22448
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 510
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING S-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, A 12 INCH BY 13 INCH SKIN AREA BULGE WAS FOUND ON BS 510 AND BL 0.  THE CORRODED AREA WAS TRIMMED OUT AND REPAIRED PER SRM CHAPTER 53-30-03 FIG 1.  (M)
